# SDR SIMA20120328007

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 29,577 hours, 27,421 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 17143687P
- Condition: Cut
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 2 MAIN LANDING GEAR TIRE CUT OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 WHEEL ASSEMBLY IAW W/C 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
